This paper deals with the existence of positive solution and its asymptotic behavior for hyperbolic system of (p(x), q(x))-Laplacian system of partial differential equations using a sub and super solution according to some given boundary conditions, Our result is an extension solutions to other previous studies, which treated the stationary case, this study is new for evolutionary case of this kind of the problem. The purpose of our paper provides a framework for image restoration.
Digital Object Identifier (DOI)
Said Touati Brahim, Mohammed; Abdulkafi Alloush, Tarek; Belgacem Cherif, Bahri; and Himadan Ahmed, Ahmed
"The Study of Asymptotic Behavior of Positive Solutions and its Stability for a New Class of Hyperbolic Differential System,"
Applied Mathematics & Information Sciences: Vol. 13:
3, Article 6.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol13/iss3/6